# SDR SIMA201811298003

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 32,878 hours, 29,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY FLOOR LIGHT STRIP IN CABIN HAS A BROKEN CONNECTOR-C/A-INSTALLED NEW CONNECTOR FOR EMERGENCY FLOOR LIGHT STRIP IAW EMB SWPM 20-50-00 OPC OF LIGHT STRIP GOOD
